MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE

CALDERA MEDICAL INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Constipation (3274); Pelvic Pain (4865)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgery on (b)(6) 2006 and tvt and gyno-mesh were implanted.It was reported that the patient experienced pain.No additional information was reported.".
 
Additional Manufacturer Narrative
The investigation is ongoing and the results will be reported when it is available.The internal complaint number is (b)(4).
 
Additional Manufacturer Narrative
: addtional information g1, h6, h11."an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable." the internal complaint number is (b)(4).

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
Caldera Medical Sarl
puits-godet 20
puits-godet 20
neuchatel, swz 2000
SZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr
suite 140
westlake village, CA 91361
+1(818)879-6555
MDR Report Key24284767
Report Number3003990090-2026-02027
Device Sequence Number21322806
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2007
Device Model Number810081
Device Catalogue Number810081
Device Lot Number2924217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2006
Supplement Date Received by Manufacturer03/19/2026
08/26/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/19/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale